# SDR UIEA2020073091645

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,407 hours, 22,176 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR HAD EXCESSIVE SPIKING ON BOTH LT AND RT RADARS.  PERFORMED TEST IAW AMM 34-43-00. SYSTEM DISPLAY TEST OK.
